# SDR Q2SA748008

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 132,208 hours, 24,589 cycles
- Engine: Ge CF650E2
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT AT SKBO, WIND SHEAR LIGHT CAME ON WHEN THROTTLE ADVANCED.  MULTIPLE FAILURES, WIND SHEAR LIGHT FLICKERED AND WENT OFF, THEN SMOKE CAME UP THROUGH THROTTLE QUADRANT; LOST GEAR DOWN GREEN LIGHT, AND ANTI-SKID LIGHT ILLUMINATED ON FWD PANEL; LOST ANTI-SKID LANDING TILT INPUTS.  LOST POWER LIGHTS TO LEFT SIDE PROBE HEATER; NO ANTI-SKID HYDRAULIC LIGHT WITH PARKING BRAKES ON; NR 3 ENGINE HYDRAULIC AND ENGINE LOW PRESSURE LIGHT OUT WITH ENGINE OFF. I-52 C/B P-12 PANEL FOUND POPPED.  AIRCRAFT RETURNED TO BLOCKS.  INSPECTION FOUND WIRE HARNESS CHAFING AGAINST NR 1 THROTTLE CABLE, WITH EVIDENCE OF ARCING.  REPAIRED WIRES IN ACCORDANCE WITH STANDARD WIRING PRACTICES MANUAL (D6-54446), CHAP 20-10-13.  RESET CIRCUIT BREAKER IN ACCORDANCE WITH GMM 4.35-1.  NO FURTHER FAULTS DETECTED.  COMPLIED WITH AMM 5-51-50/PG 201 INSPECTION FOR SMOKE AND FUMES IN CABIN.
